# SDR MEX2002341

- Difficulty date: November 15, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Out Of Adjust
- Location: L/E Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 950 - MEX-MTY - AIRCRAFT SUSPENDED TAKEOFF AS A RESULT OF SLAT DISAGREE LIGHT TURN O BETWEEN 60 AND 70 KNOW.  AIRCRAFT WAS SENT TO THE MAIN BASE.  TECHNICAL PERSONNEL PERFORMED A BITE PROXIMITY SWITCH IAW MM 32-60-04, ALL CORRECT.  LEFT SLAT ADVISOR SENSOR C WAS ADJUSTED IAW MM 27-80-06, TESTS CORRECT.  ADDITIONALLY HIGH ENERGY STOP CHECK WAS PERFORMED IAW MM 05-45-00, ALL CORRECT.  (M)
